# SDR NOCA04107

- Difficulty date: February 10, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R4 AFT DRAIN SUPPORT INTERCOSTAL HAS CORROSION AT NUT PLATES.  REPLACED R4 DRAIN SUPPORT PER SRM 51-21-03.
